Complex Variables and Complex Analysis

[4] On a borderline class of non-positively curved compact Khler manifolds

Shing-Tung Yau F Zheng

Complex Variables and Complex Analysis mathscidoc:1912.43678

Mathematische Zeitschrift, 212, (1), 587-599, 1993.1
[ Download ] [ 2019-12-24 20:49:29 uploaded by yaust ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A special Lagrangian type equation for holomorphic line bundles

Adam Jacob Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43584

Mathematische Annalen, 369, 869-898, 2017.10
[ Download ] [ 2019-12-24 20:42:28 uploaded by yaust ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Parallelizable manifolds without complex structure

Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43583

Topology, 15, (1), 51-53, 1976.1
[ Download ] [ 2019-12-24 20:42:25 uploaded by yaust ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved